# SDR 2006UALA01486

- Difficulty date: July 30, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 52,028 hours, 28,925 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURE AT FL360.  DECLARED EMERGENCY AND DESCENDED TO 8000 FT.  FOUND OUTFLOW VALVE SEAL AND SEVERAL BELLY DRAINS LEAKING.  RESEALED OUTFLOW VALVE AND CLEANED BELLY DRAINS.
